Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 74, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 11, 2022, 6:24 PM CDT for Kandiyohi County, Meeker County, Minnesota. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2022, 6:24 PM CDT (23:24 UTC)
- Expired
- May 11, 2022, 7:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Kandiyohi County, MN, Meeker County, MN
The radar
The Minneapolis radar (KMPX), 95 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:40 PM CDT | HAIL 2 | Atwater, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 5:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
024
WUUS53 KMPX 112324
SVRMPX
MNC067-093-120000-
/O.NEW.KMPX.SV.W.0074.220511T2324Z-220512T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
624 PM CDT Wed May 11 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Western Meeker County in central Minnesota...
Southeastern Kandiyohi County in central Minnesota...
* Until 700 PM CDT.
* At 624 PM CDT, a severe thunderstorm was located near Cosmos, or 17
miles southeast of Willmar, moving north at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Atwater and Grove City around 640 PM CDT.
Other locations in the path of this severe thunderstorm include New
London and Spicer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
&&
LAT...LON 4494 9459 4491 9480 4528 9499 4531 9465
TIME...MOT...LOC 2324Z 164DEG 35KT 4498 9474
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG2 follow-up statements
039
WWUS53 KMPX 112338
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
638 PM CDT Wed May 11 2022
MNC067-093-120000-
/O.CON.KMPX.SV.W.0074.000000T0000Z-220512T0000Z/
Meeker MN-Kandiyohi MN-
638 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN MEEKER AND EAST CENTRAL KANDIYOHI COUNTIES...
At 638 PM CDT, a severe thunderstorm was located over Atwater, or 12
miles east of Willmar, moving north at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New London and Spicer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4502 9460 4500 9485 4528 9499 4531 9465
TIME...MOT...LOC 2338Z 165DEG 35KT 4512 9478
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH983
WWUS53 KMPX 112346
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
646 PM CDT Wed May 11 2022
MNC067-093-120000-
/O.CON.KMPX.SV.W.0074.000000T0000Z-220512T0000Z/
Meeker MN-Kandiyohi MN-
646 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN MEEKER AND EAST CENTRAL KANDIYOHI COUNTIES...
At 645 PM CDT, a severe thunderstorm was located near Atwater, or 11
miles east of Willmar, moving north at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
New London, Spicer, Atwater, Grove City and Green Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4511 9462 4505 9487 4528 9499 4531 9465
TIME...MOT...LOC 2345Z 164DEG 35KT 4519 9481
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:02 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 11, 4:02 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 402 PM CDT Wed May 11 2022 .DISCUSSION...(This evening through Wednesday) Issued at 254 PM CDT Wed May 11 2022 KEY MESSAGES: (optional) - Conditions still favorable for severe thunderstorms, including supercells with large hail and tornadoes, through this evening. - Heavy rain/flooding still possible through tonight, particularly with storms that track over the same locations. - Additional severe thunderstorms likely Thursday, with all modes of severe weather possible. - Cooler and drier as we trend back to normal temperatures over the weekend into early next week. Tonight through Thursday Night...An active next 24-36 hours is expected across all of central-southern MN into western WI as Upper Midwest becomes warm-sectored with steep lapse rates, dewpoints into the lower 70s, and strong mid-to-upper level jetting in advance of a cold front. A warm front is making northward progress over southern MN, helping increase instability over far southern portions of the coverage area. Even without the instability, multiple strong-to- severe storms developed earlier today with much lower dewpoints due to the steep lapse rates producing severe hail with lower cores. Going through the afternoon hours into this evening, the warm front will continue to lift north, reaching central MN, allowing the lower 70s dewpoints to continue punching north. Initial discrete cells are expected to develop into a organized line that will curl NE and E as they evolve from southwest MN. Bulk shear of 50-60kt within said instability will certainly be able to contribute to supercell development. All modes of severe weather will be at play through this evening, including hail up to 2" in diameter and a few tornadoes. Even with the loss of daytime heating, PWATs upwards of 1.50" will contribute to storms producing excessive rainfall as plenty of low level moisture is advected into the region. As the storm motions become more parallel to the warm front, this may create training of storms over the same locations. This scenario may produce localized flooding during the evening to early morning hours. This is reflected in the increased QPF in collaboration with WPC earlier today. Attention then turns to Thursday as another day of severe thunderstorms looks likely within an even higher instability environment. Temperatures will surge into the lower 90s with dewpoints into the upper 60s to around 70. While this does fall short of Heat Advisory criteria, heat index values into the lower 90s with WBGT values into the lower 80s will be commonplace on Thursday. After a lull in the activity Thursday morning, capping will be lost Thursday afternoon-evening with better wind fields supportive of storms producing large hails and a few tornadoes, especially early on in Thursday's event. Going later, more organized segments may well have potential for damaging winds. The activity will gradually diminish going into the late Thursday evening hours to the early morning Friday timeframe. Friday through Tuesday...The upper trough and 500 mb low will be moving out of North Dakota into Canada with an arcing cold front extending from the attendant surface low through the eastern CWA. There could be lingering showers near the front early, but a better chance for showers and thunderstorms near the front in the afternoon/evening, but by that time they may be too far to the east to affect our Wisconsin areas. The upper trough/low then slows and meanders eastward keeping us under the influence of the trough into Monday with small chances for precipitation each afternoon. Ridging then builds in from the west behind the departing system, but it looks like a subtle short wave trough brings another chance for around midweek. Temperatures cool down through the period, with highs around 80 for MSP on Friday falling to closer to 70 later in the period. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1248 PM CDT Wed May 11 2022 Tricky forecast timing multiple rounds of convection through over central-southern MN at initialization. However, the thinking is still that more organized clusters of storms will arrive from southwestern MN and push NE over the rest of central-southern MN through western WI this afternoon and evening. IFR visibility very likely with the heavy downpours expected, just difficult to determine wind speeds/directions with the clusters of storms. Ceilings likely to drop into MVFR range, particularly with storms. Frequent AMDs may be needed depending on storm coverage. KMSP...Convection near MSP has exited at initialization but its wake has left varied wind directions with diminished speeds. Winds will return to SE and become gusty once the gradient wind returns, then it becomes a matter of the organized storms pushing across the area. Best start time is in the 00z-01z timeframe, with heaviest activity shortly thereafter and lasting through the evening hours. Thunderstorms may last longer than the currently-advertised 08z but not expecting precipitation into the Thursday morning push. Additional showers/thunderstorms possible for Thursday afternoon but will address that with later TAF issuances. /OUTLOOK FOR KMSP/ Fri...Mainly VFR. Wind SW 10 kts. Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts becoming NW. Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...CEO/JPC AVIATION...JPC
Hazardous weather outlook, May 11, 12:52 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1252 PM CDT Wed May 11 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1252 PM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Strong to severe storms are expected across much of the area today and tonight. Very large hail, damaging winds and a few tornadoes are possible. In addition, very heavy rain and localized flash flooding are possible, especially near and after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of widespread strong to severe storms is expected Thursday afternoon and evening, with large hail and damaging winds the primary threats. Isolated tornadoes are also possible, especially across western Minnesota. Temperatures could reach the lower 90s Thursday afternoon with heat index values as high as 95 degrees. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed later this afternoon through tonight and again on Thursday.
In the hours before
Local storm report, May 11, 4:17 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 3 SE ORROCK 45.41N 93.69W
05/11/2022 M1.50 INCH SHERBURNE MN COCORAHS
GROUND COVERED WITH HAIL.
&&
BPHLocal storm report, May 11, 4:26 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
426 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL BIG LAKE 45.34N 93.74W
05/11/2022 E2.50 INCH SHERBURNE MN PUBLIC
REPORTED VIA FACEBOOK. PHOTO INCLUDED.
&&
MKMSpecial weather statement, May 11, 4:47 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
447 PM CDT Wed May 11 2022
MNZ065-073-074-112215-
Brown MN-Renville MN-Redwood MN-
447 PM CDT Wed May 11 2022
...A strong thunderstorm will impact portions of eastern Redwood,
southwestern Brown and south central Renville Counties through 515 PM
CDT...
At 446 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, or 19 miles south of Redwood Falls, moving north at 50
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Morgan around 455 PM CDT.
Other locations in the path of this storm include Redwood Falls and
Morton.
This includes the following highways...
U.S. Highway 14 between mile markers 68 and 80.
U.S. Highway 71 near mile marker 52, and between mile markers 54 and
84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for south central
and southwestern Minnesota.
&&
LAT...LON 4419 9510 4420 9512 4458 9526 4459 9493
4420 9487 4417 9510
TIME...MOT...LOC 2146Z 170DEG 43KT 4427 9501
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BPHLocal storm report, May 11, 5:16 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 SE ORROCK 45.41N 93.69W
05/11/2022 M1.75 INCH SHERBURNE MN PUBLIC
REPORTED VIA EMAIL. PHOTO INCLUDED.
&&
MKMSpecial weather statement, May 11, 5:25 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
525 PM CDT Wed May 11 2022
MNZ057-065-067-073>075-112300-
Brown MN-Kandiyohi MN-Sibley MN-Renville MN-Nicollet MN-Redwood MN-
525 PM CDT Wed May 11 2022
...Strong thunderstorms will impact portions of western Sibley,
northeastern Redwood, northeastern Brown, southwestern Kandiyohi,
Renville and northwestern Nicollet Counties through 600 PM CDT...
At 525 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Redwood Falls to 8 miles northeast of
Sleepy Eye. Movement was north at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Olivia and Renville around 540 PM CDT.
Other locations in the path of these storms include Hector, Buffalo
Lake and Prinsburg.
This includes the following highways...
U.S. Highway 14 between mile markers 98 and 99.
U.S. Highway 212 between mile markers 66 and 101.
U.S. Highway 71 between mile markers 82 and 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for south central
and southwestern Minnesota.
&&
LAT...LON 4458 9516 4492 9526 4498 9525 4499 9525
4499 9524 4483 9451 4431 9452
TIME...MOT...LOC 2225Z 177DEG 46KT 4459 9508 4440 9462
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BPHSpecial weather statement, May 11, 5:54 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
554 PM CDT Wed May 11 2022
MNZ057-058-065>069-075-076-112330-
Le Sueur MN-Carver MN-Kandiyohi MN-McLeod MN-Sibley MN-Renville MN-
Meeker MN-Scott MN-Nicollet MN-
554 PM CDT Wed May 11 2022
...Strong thunderstorms will impact portions of central Le Sueur,
southwestern Meeker, Sibley, southwestern Scott, McLeod, southwestern
Carver, southeastern Kandiyohi, northeastern Renville and
northeastern Nicollet Counties through 630 PM CDT...
At 554 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Hector to Cleveland. Movement
was north at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Hector and Buffalo Lake around 605 PM CDT.
Henderson around 610 PM CDT.
Other locations in the path of these storms include Belle Plaine,
Cosmos and Norwood Young America.
This includes the following highways...
U.S. Highway 169 between mile markers 66 and 84.
U.S. Highway 212 between mile markers 87 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until midnight CDT for central,
south central and east central Minnesota.
&&
LAT...LON 4508 9478 4471 9365 4424 9377 4460 9480
TIME...MOT...LOC 2254Z 182DEG 40KT 4464 9475 4434 9384
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 5:32 AM CDT | Special Weather Statement | MPX | Nicollet | 28 min |
| May 11, 5:48 AM CDT | Special Weather Statement | MPX | Waseca | 27 min |
| May 11, 6:10 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 35 min |
| May 11, 6:32 AM CDT | Special Weather Statement | MPX | Steele | 28 min |
| May 11, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 34 min |
| May 11, 7:00 AM CDT | Special Weather Statement | MPX | Steele | 30 min |
| May 11, 7:13 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 10 min |
| May 11, 7:29 AM CDT | Special Weather Statement | MPX | Dodge | 31 min |
| May 11, 7:36 AM CDT | Special Weather Statement | MPX | Waseca | 84 min |
| May 11, 8:02 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 28 min |
| May 11, 8:10 AM CDT | Special Weather Statement | MPX | Rice | 35 min |
| May 11, 8:29 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 31 min |
| May 11, 8:45 AM CDT | Special Weather Statement | MPX | Steele | 60 min |
| May 11, 9:22 AM CDT | Special Weather Statement | MPX | Goodhue | 53 min |
| May 11, 10:20 AM CDT | River Flood Warning | MPX | Goodhue | 26 hr |
| May 11, 11:23 AM CDT | Special Weather Statement | MPX | Meeker | 37 min |
| May 11, 11:44 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 33 min |
| May 11, 11:45 AM CDT | Special Weather Statement | MPX | Todd | 30 min |
| May 11, 11:56 AM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 49 min |
| May 11, 12:10 PM CDT | Special Weather Statement | MPX | Wright | 50 min |
| May 11, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 44 min |
| May 11, 12:30 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 45 min |
| May 11, 12:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 23 min |
| May 11, 12:41 PM CDT | Special Weather Statement | MPX | Hennepin | 49 min |
| May 11, 12:58 PM CDT | Special Weather Statement | MPX | Redwood | 32 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 45 min |
| May 11, 1:16 PM CDT | Special Weather Statement | MPX | Renville | 29 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 36 min |
| May 11, 1:31 PM CDT | Tornado Warning | MPX | Martin, Watonwan | 29 min |
| May 11, 1:39 PM CDT | Special Weather Statement | MPX | Sherburne, Wright | 51 min |
| May 11, 2:26 PM CDT | Special Weather Statement | MPX | Meeker | 49 min |
| May 11, 2:39 PM CDT | Special Weather Statement | MPX | Isanti | 66 min |
| May 11, 3:03 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 42 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 42 min |
| May 11, 3:57 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs, Sherburne | 63 min |
| May 11, 4:47 PM CDT | Special Weather Statement | MPX | Redwood | 28 min |
| May 11, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 26 min |
| May 11, 5:23 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 38 min |
| May 11, 5:25 PM CDT | Special Weather Statement | MPX | Renville | 35 min |
| May 11, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 39 min |
| May 11, 5:54 PM CDT | Special Weather Statement | MPX | McLeod, Sibley | 36 min |
| May 11, 5:55 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 65 min |
| May 11, 6:11 PM CDT | Tornado Warning | MPX | Brown, Redwood | 34 min |
| May 11, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 44 min |
| May 11, 6:17 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 43 min |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 62 min |
| May 11, 6:29 PM CDT | Tornado Warning | MPX | Brown, Watonwan | 46 min |
| May 11, 6:31 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 59 min |
| May 11, 6:35 PM CDT | Tornado Warning | MPX | Renville | 40 min |
| May 11, 6:40 PM CDT | Tornado Warning | MPX | Nicollet, Sibley | 50 min |
| May 11, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 53 min |
| May 11, 6:53 PM CDT | Tornado Warning | MPX | Martin, Watonwan | 37 min |
| May 11, 6:59 PM CDT | Tornado Warning | MPX | McLeod, Renville, Sibley | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.